Categorical semantics of Syntactic Control of Interference Revisited, Revisited

Research output: Contribution to journalArticle

LanguageEnglish
Pages176-206
Number of pages31
JournalLondon Mathematical Society Journal of Computation and Mathematics
Volume10
StatusPublished - 2007

Cite this

@article{58b39dcdca1f464faf39053fc409d376,
title = "Categorical semantics of Syntactic Control of Interference Revisited, Revisited",
author = "Guy McCusker",
year = "2007",
language = "English",
volume = "10",
pages = "176--206",
journal = "LMS Journal of Computation and Mathematics",
issn = "1461-1570",
publisher = "London Mathematical Society",

}

TY - JOUR

T1 - Categorical semantics of Syntactic Control of Interference Revisited, Revisited

AU - McCusker,Guy

PY - 2007

Y1 - 2007

UR - http://www.lms.ac.uk/jcm/10/lms2006-039/

M3 - Article

VL - 10

SP - 176

EP - 206

JO - LMS Journal of Computation and Mathematics

T2 - LMS Journal of Computation and Mathematics

JF - LMS Journal of Computation and Mathematics

SN - 1461-1570

ER -